Fitness Minutes: (359,473)
22,755 7/16/13 9:18 P
Welcome to SparkPeople! You'll find lots of support, information and inspiration here. All the best on achieving your goals!
Fitness Minutes: (5)
1 7/15/13 2:43 P
Hello, I'm a newbie, I recently found out that I have Hypothyroidism, Lots of questions I need to learn the answers to. I look forward to recording on this site. I'm not too active this last week, it is very hot here
Take a few minutes to make up a sparkpage, making it public and allowing members to post a message to you on it
Remember to participate as often as possible on all the groups you have joined - lots of encouragement there
Fitness Minutes: (0)
1 7/15/13 11:33 A
In the last several months, my thyroid meds quit working. I had RAI in 1984 and have been on various doses of Synthroid since. It was steady for a long time, but then was either up or down, with doses being adjusted accordingly. My doctor recently switched me to Armour. I was on 125 of Synthroid now, 60 of Armour. Not sure it's enough, but we shall see. My recently lab work was a concern - protein at 0, as was the G part of my A/G ratio. I also showed prediabetes. I'm 30 lbs overweight and have been unable to lose anything at all. My joints ache and I am exhausted all the time. Honestly, I feel like I am slowly dying. Not melodramatic, but the truth. I have no idea where to turn for help. I had to point out my blood levels to the doctor who seemed irritated that I already knew they were low. Otherwise, she would never have mentioned it! I do have a liver ultrasound coming up. Can anyone shed any light on this mess? Thank you.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.